# SDR SWAA2018062523020

- Difficulty date: June 4, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A8131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC AND EQUIPMENT COMPARTMENT CHORD CORRODED BETWEEN BS 312 TO BS 360, STR 23L.  REPAIRED CHORD IAW EA.
